# SDR SWAA2025042125280

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 8,503 hours, 4,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R1 DOOR IS INOP.<[01] REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT LAMP AFT OF R1 DOOR PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]. OPS CHECK GOOD.
